PDA

View Full Version : I will probably jinx this but....



bunny28
04-21-2011, 03:29 PM
I feel like sharing something good today. I have been diagnosed for almost 3 months now which also means that I have been on Plaquinil for almost that long. I know it likely has not taken its full effect yet, BUT I FEEL BETTER THAN I HAVE IN A VERY LONG TIME. It sort of snuck up on me. I also believe that since my diagnosis, my family doctor has also been more willing to prescribe me other drugs for my many symptoms, complaints. The result is that with the ridiculous amount (and I know many of you take more, but for me) amount of pills I take daily, I am actually feeling better.

I am more awake and able to participate in my life with less pain. It's not perfect by any means but I am almost in tears thinking about how much better I do feel. I am hoping this will continue for a while. It sort of feels like coming out of a dark tunnel.

For this, on this day, I am very grateful!

Thanks for listening!

Bunny

Nonna
04-21-2011, 03:43 PM
Sounds great, always love to read good news. Good thoughts coming your way.

nonna

tgal
04-21-2011, 04:40 PM
Oh Bunny that is wonderful news! I like how you said it kind of "snuck up on you". That is exactly what it does! We talk so much about the bad stuff, right so because this is a nasty disease, but it is wonderful when people share a post about things getting better! They do get better! It just takes awhile. It takes the right kind of meds and the right mixture of things and then you get to be in tears like bunny!

We love happy tears around here! Thank you so much!!!

mdawncooper
04-21-2011, 06:25 PM
Great news. I just started the Plaquinel and I hope to have the same results. Do you take yours in the morning or evening? I take mine in the morning and today about 3 hours after taking it, I got so tired I could barely go. We will see what happens tomorrow.
Melanie

tgal
04-21-2011, 06:29 PM
I take mine twice a day and I had amazing results from the plaquenil when I began. It takes several months but it really will help. If it upsets your stomach take it with food. The fatigue may or may not be the plaq. It may just be lupus fatigue.

magistramarla
04-21-2011, 08:20 PM
Bunny,
It's great when our meds finally work. Plaquenil does sort of sneak up on you. For some of us, we don't really realize how much it is helping until we don't take it for a while.
Then we really notice the difference.
I'm glad that you're feeling better.
Hugs,
Marla

steve.b
04-21-2011, 09:56 PM
i love to hear good news.
plaquenil is a good drug...........
we all to often push the bad side effects.

glad to hear you are doing so well.

bunny28
04-22-2011, 05:39 AM
Great news. I just started the Plaquinel and I hope to have the same results. Do you take yours in the morning or evening? I take mine in the morning and today about 3 hours after taking it, I got so tired I could barely go. We will see what happens tomorrow.
Melanie


I take it twice a day liek Tgal . I remember the first few weeks of it being really aware of fatigue/eyes drooping. As tgal said, it may be lupus fatigue too. I know I was trying hard to "listen" to my body in the days after my diagnosis and starting plaquenil. I don't think I even realized how fatigued I was until I started this journey out of it. Anyway, I wanted to say that eapecially my supper one, seemed to knock me out...but now I don't feel that so give it some time. Good luck!

Bonita
04-22-2011, 08:15 AM
I am so glad this is working for you anything that reduces pain is a blessing. I wish you well. Bonita

bunny28
04-25-2011, 08:32 AM
The sun's finally out here and it is bringing its own challenges but I am still happy that I feel a difference in some aspects of my life and health. THanks everyone.